Flinders University Flinders Academic Commons
 

Flinders Academic Commons >
Flinders Digital Archive >
Science and Engineering >
Computer Science, Engineering and Mathematics  >
Computer Science, Engineering and Mathematics - Collected Works >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2328/26297

Title: Perturbation theory for semi-Markov control problems
Authors: Abbad, Mohammed
Filar, Jerzy A
Keywords: Mathematics
Markov Decision Process
Issue Date: 1991
Publisher: Institute of Electrical and Electronic Engineers
Citation: Abbad, M. and Filar, J.A., 1991. Perturbation theory for semi-Markov control problems. Proceedings of the 30th IEEE Conference on Decision and Control, vol. 1, 489-493.
Abstract: In earlier work, the authors considered the perturbation of systems undergoing Markov processes in which the times between two consecutive decision time points were equidistant. They now consider perturbations of processes for which the times between transition are random variables. These are called semi-Markov processes.
URI: http://hdl.handle.net/2328/26297
Appears in Collections:Computer Science, Engineering and Mathematics - Collected Works

Files in This Item:

File Description SizeFormat
Abbad Perturbation Theory.pdf432.98 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback